×

Found 4,721 Documents (Results 1–100)

100
MathJax

Nonlinear Volterra equations with loads and bifurcation parameters: existence theorems and construction of solutions. (English. Russian original) Zbl 07488188

Differ. Equ. 57, No. 12, 1640-1651 (2021); translation from Differ. Uravn. 57, No. 12, 1654-1664 (2021).
MSC:  45D05 45M05 37G10
PDF BibTeX XML Cite
Full Text: DOI

Local-activity and simultaneous zero-Hopf bifurcations leading to multistability in a memristive circuit. (English) Zbl 07443132

PDF BibTeX XML Cite
Full Text: DOI

Billiard books realize all bases of Liouville foliations of integrable Hamiltonian systems. (English. Russian original) Zbl 07428661

Sb. Math. 212, No. 8, 1122-1179 (2021); translation from Mat. Sb. 212, No. 8, 89-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software